ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solution structures of the cationic complexes of benso-15-crown-5

Jayathirtha, Y and Krishnan, V (1979) Solution structures of the cationic complexes of benso-15-crown-5. In: Indian Journal of Chemistry - Section A: Inorganic, Physical, Theoretical and Analytical Chemistry, 18 (4). pp. 311-314.

Full text not available from this repository. (Request a copy)
Official URL: http://www.niscair.res.in/ScienceCommunication/Res...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to National Institute of Science Communication and Information Resources.
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Depositing User: Ms TV Yashodha
Date Deposited: 27 Jul 2010 05:41
Last Modified: 27 Jul 2010 05:41
URI: http://eprints.iisc.ac.in/id/eprint/31013

Actions (login required)

View Item View Item